# SDR ASOA201905053030

- Difficulty date: May 5, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 37,481 hours, 29,667 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 14568000434
- Part serial: 643
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRECTION: RIGHT INBOARD FLAP DELAMINATED. MAINTENANCE REPAIRED INBOARD FLAP IAW SRM 51-72-09. ITEM 3 TYPE B ROOM TEMPERATURE REPAIR.
